# SDR SWIA201439792

- Difficulty date: October 16, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL HANDLE HOUSING IS CHAFED AT THE BOTTOM FWD EDGE.   REPAIRED THE CARGO DOOR HANDLE HOUSING IAW REO.
